MAUDE Adverse Event Report: MAQUET SAS EQT; HOLDER, CAMERA, SURGICAL

MAQUET SAS EQT; HOLDER, CAMERA, SURGICAL
Model Number ARDEQT239016A
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Event site name: staten island university hospital h3 other text : device not returned to manufacturer.
 
Event or Problem Description
On (b)(6), 2023 getinge became aware of an issue with one of surgical equipment - s/e bras simple salms.It was stated the monitor arm had broken and monitor had become detached.Photographic evidence confirmed that issue and also indicated that paint was damaged on monitor arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
The correction of d4 catalog #, d4 version or model #, d4 serial #, h3a device evaluated by mfg, h3b device not eval provide code and h3c if other provide code-explain deems required.This is based on the internal evaluation.Previous d4 catalog # ard567910921.Corrected d4 catalog # ardeqt239016a.Previous d4 version or model # ard567910921.Corrected d4 version or model # ardeqt239016a.Previous d4 serial # (b)(6).Corrected d4 serial # (b)(6).Previous h3a device evaluated by mfg: no.Corrected h3a device evaluated by mfg: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: none.Previous h3c if other provide code-explain: device not returned to manufacturer.Corrected h3c if other provide code-explain: none.On 12th october 2023 getinge became aware of an issue with one of surgical equipment - eqt.It was stated the monitor arm had broken and monitor had become detached.Photographic evidence confirmed that issue and also indicated that paint was damaged on monitor arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.It was established that when the event occurred, the surgical equipment did not meet its specification and in this way the device contributed to event.There is no information if the claimed device was being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert: while moving the monitors with handle the junction between the lower monitor and the monitor holder had broken and monitor had become detached.All tests performed during the product project showed that this equipment is compliant with the standard 60601-1 and 60601-2-41.Those tests are described in the report re22-155.Regarding this case the most likely root cause is a violent strength (shock) applied on the back side of the screen.The welding is not involved.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
EQT
Common Device Name
HOLDER, CAMERA, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17963615
Report Number9710055-2023-00780
Device Sequence Number6715253
Product Code FXR
UDI-Device Identifier03700712415778
UDI-Public(01)03700712415778
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDEQT239016A
Device Catalogue NumberARDEQT239016A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown